Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


headaches
Aug 31, 2003

can you suggest any meds that dont cause diarear and why would you get headaches that you wish you were dead? im asking these questions for a friend who has aids and is in their last months. their blood counts are at the lowest and they are loosing lots of weight and always sleeping and has mind blowing headaches please help with any thing you can reccomend this friend is my father!!! and has been on medicine for 8 yrs. what can we do to save his life every medcine the doctor gives him he gets diareer so bad he stops taking them within a day the first meds he was on years ago were great but what happen is they stop serving there purpose so they had to change the meds. please help i dont think he has many more days.

thank you so much

Response from Dr. Henry

If a person has refractory AIDS and gets serious side effects from medication that is a real problem. If the person is suffering with pain such as headaches then they could have an infection that needs treatment. Pain is an important symptom. If I can't do much else for a patient with AIDS I work hard to relieve their pain so that they are comfortable (it is rare to have a patient that cannot have their pain relieved). KH



Previous
How long off Ziagen
Next
Responsive Database Initative

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement